# SDR DXTA2025121206085

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 6,300 hours, 4,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT NINE FLOOR EMERGENCY LIGHT INOPERATIVE.  NO FAULT FOUND. OPS CHECK GOOD. IAW AMM 35-50-00.
